# SDR R61A201307270711

- Difficulty date: July 27, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 9,332 hours, 9,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510104
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND RT INBD SEAT TRACK AT BS X229.5 TO X569.5 CORRODED BEYOND LIMITS.  MX R & R SEAT TRACK IAW SRM 51-40-15, 51-41-00, AND 51-42-05.
